Published: 1998-09-30

On Carlitz theorem for Bernoulli polynomials

Krystyna M. Bartz

Abstract

The well-known Carlitz theorem for the Bernoulli numbers Bn, (see [3]) is extended to the case of values of the Bernoulli polynomials Bn(y) at rational points a/b, where (b,n!) = 1.

Download files

Citation rules

Bartz, K. M. (1998). On Carlitz theorem for Bernoulli polynomials. Annales Mathematicae Silesianae, 12, 9–13. Retrieved from https://journals.us.edu.pl/index.php/AMSIL/article/view/14157

Similar Articles

You may also start an advanced similarity search for this article.

Domyślna okładka

Vol. 12 (1998)
Published: 1998-09-30


ISSN: 0860-2107
eISSN: 2391-4238
Ikona DOI 10.1515/amsil

Publisher
University of Silesia Press

This website uses cookies for proper operation, in order to use the portal fully you must accept cookies.